# SDR AALA202105089018

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 17,568 hours, 6,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: R1 Door Slide
- Part time: 15,384 hours, 6,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND STRAP COVER ASSEMBLY BROKEN ON SLIDE RAFT R1 DOOR. REMOVED AND REPLACED DOOR/ESCAPE SLIDE/RAFT FOR R1 DOOR IAW MCM 26L00025011.
